Select all that apply.

justify why you selected each.
June 19, 2019
inject very slowly, no faster than 100 mg/minute
June 19, 2019

Question 1 A nurse is caring for a patient who is in severe pain and is receiving an opioid analgesic. Which of the following would be the nurse’s priority assessments?

A) Respiratory rate, seizure activity, and electrolytes
B) Pain intensity, respiratory rate, and level of consciousness
C) Liver function studies, pain intensity, and blood glucose level
D) Respiratory rate, pain intensity, and mental status

Question 2 A nurse is caring for a patient who has been admitted with acute cocaine intoxication. Which of the following vital signs would the nurse expect to find initially when assessing the patient?

A) Blood pressure (BP): 98/50, pulse (P): 120, respirations (R): 40
B) BP: 130/88, P: 92, R: 28
C) BP: 150/90, P: 80, R: 16
D) BP: 170/98, P:110, R: 20

Question 3 A nurse is providing care for a patient who suffered extensive burns to his extremities during a recent industrial accident. Topical lidocaine gel has been ordered to be applied to the surfaces of all his burns in order to achieve adequate pain control. When considering this order, the nurse should be aware that

A) intravenous lidocaine may be preferable to topical application
B) lidocaine must be potentiated with another anesthetic in order to achieve pain control
C) pain relief is unlikely to be achieved due to the destruction of nerve endings in the burn site
D) there is a risk of systemic absorption of the lidocaine through the patient’s traumatized skin

Question 4 A patient has been prescribed zolpidem (Ambien) for short-term treatment of insomnia.Which of the following will the nurse include in a teaching plan for this patient? (Select all that apply.)

A) The drug should not be used for longer than 1 month.
B) It should be taken 1 hour to 90 minutes before going to bed
C) The drug does not cause sleepiness in the morning
D) One of the most common adverse effects of the drug is headache
E) It is available in both quick-onset and continuous-release oral forms

Question 5 A middle-aged patient was diagnosed with major depression after a suicide attempt several months ago and has failed to respond appreciably to treatment with SSRIs. As a result, his psychiatrist has prescribed phenelzine. When planning this patient’s subsequent care, what nursing diagnosis should the nurse prioritize?

A) Risk for Ineffective Peripheral Tissue Perfusion related to cardiovascular effects of phenelzine
B) Risk for Constipation related to decreased gastrointestinal peristalsis
C) Risk for Infection related to immunosuppressive effects of phenelzine
D) Risk for Injury related to drug–drug interactions or drug–nutrient interactions

 

"Looking for a Similar Assignment? Get Expert Help at an Amazing Discount!"

Comments are closed.

Loading...
error: Content is protected !!
WhatsApp Chat with us on WhatsApp